Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Combinatorial proofs of the Lambda algebra basis and EHP sequence


Author: William Richter
Journal: Proc. Amer. Math. Soc. 137 (2009), 2471-2482
MSC (2000): Primary 55T15, 55Q40, 55Q25
Published electronically: January 6, 2009
MathSciNet review: 2495284
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Combinatorial proofs are given of the $ \Lambda$ basis and EHP sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55T15, 55Q40, 55Q25

Retrieve articles in all journals with MSC (2000): 55T15, 55Q40, 55Q25


Additional Information

William Richter
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09763-9
PII: S 0002-9939(09)09763-9
Received by editor(s): May 2, 2008
Received by editor(s) in revised form: September 12, 2008
Published electronically: January 6, 2009
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.